MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cancer (3262)
Date of Event 10/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.The pump passed the functional test, including the stop (idle) current measurement test, run current measurement test, self test, off no power alarm test, a21 error test, rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test, displacement test and dat at 0.0871 inches.The following were noted during visual inspection: scratched reservoir tube window and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.History download was successful using thds and carelink upload was successful.The pump was received without a battery.No damage noted on the battery cap.Please see below when reviewing the history download file.The pump was stored for an extended period without a battery.The pump was able to download the pump history file, but it was corrupted.There was multiple a47 alarm in the pump history due to corrupted history file.There was no data available on the event date 27-oct-2017 in the pump history file.Unable to verify bolus delivery, source of boluses delivered, daily insulin total and any alarms/suspends for event date 27-oct-2017 in the pump history file due to no data available.Unable to perform the history review 1 week prior to the event date 27-oct-2017 in the pump history file due to no data available.Pump was cut open to perform visual inspection and found no evidence of physical or moisture damage on the electronic assembly or on the motor.The pump passed the functional testing.Retainer ring damage confirmed (found cracked reservoir tube lip during visual inspection).A47 confirmed (found in the pump history file).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported to medtronic minimed that the customer passed away.The event involved product(s) mmt-723rnas.Troubleshooting was not performed.The reason for customer passing was cancer.It was unknown if the customer was using the insulin pump within 48 hours of the reported event.No further complications were reported.Mmt-723rnas was returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key23578470
Report Number2032227-2025-301812
Device Sequence Number13172083
Product Code OYC
UDI-Device Identifier00643169513143
UDI-Public(01)00643169513143
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAS
Device Catalogue NumberMMT-723RNAS
Device Lot NumberA1723RNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale